Asymptotic solution of the cylindrical nonlinear Poisson-Boltzmann equation at low salt concentration: Analytic expressions for surface potential and preferential interaction coefficient

TitleAsymptotic solution of the cylindrical nonlinear Poisson-Boltzmann equation at low salt concentration: Analytic expressions for surface potential and preferential interaction coefficient
Publication TypeJournal Article
Year of Publication2002
AuthorsShkel, IA, Tsodikov, OV, Record, MT
JournalProceedings of the National Academy of Sciences of the United States of America
Volume99
Pagination2597-2602
Date PublishedMar 5
Accession Number529DK-0005